• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

  • Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

Been feeling agitated lately

S

savavdpeas

Well-known member
Joined
Aug 26, 2017
Messages
183
I stopped taking Invega a couple weeks ago. I'm starting to wonder if I should ask my psych doc to increase the dose of my Zyprexa and Escitalopram. The reason why I stopped the Invega was because I was having trouble swallowing the pill. I also had trouble swallowing generally. But since going off the Invega it has been getting better. I'm going to keep things simple. Plus, if I increase the Zyprexa I can also increase the Escitalopram to the same amount of mg/day; the maximum therapeutic dose for both of these drugs is 20 mg/day. It keeps things balanced.
 
S

savavdpeas

Well-known member
Joined
Aug 26, 2017
Messages
183
EDIT: I stopped taking the Invega one week ago.
 
Y

Yellowdiamond

Active member
Joined
Jan 16, 2019
Messages
44
I stopped taking Invega a couple weeks ago. I'm starting to wonder if I should ask my psych doc to increase the dose of my Zyprexa and Escitalopram. The reason why I stopped the Invega was because I was having trouble swallowing the pill. I also had trouble swallowing generally. But since going off the Invega it has been getting better. I'm going to keep things simple. Plus, if I increase the Zyprexa I can also increase the Escitalopram to the same amount of mg/day; the maximum therapeutic dose for both of these drugs is 20 mg/day. It keeps things balanced.
Zyprexa and escitalopram can act in a calming way. You can get withdrawal when you quit a med like invega.
 
Top